# SDR FDEA202303280781

- Difficulty date: March 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300*
- Aircraft serial: 572
- Aircraft time: 54,494 hours, 30,318 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A5771007600600
- Part serial: NT1357
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING ONE ANCHOR NUT ATTACH SKIN ENLARGED AT O/B WEB AREA OF #2 SPOILER FRONT   SPAR CAVITY ACCOMPLISHED THE REINFORCEMENT REPAIR, THIS IS CAT.A REPAIR I.A.W FEDEX EA NO:T6-5750-  T0373843 P1, SEQ NO:816, TITLE:WING-FLIGHT SURFACES-LH #2 SPOILER-WEAR DAMAGE AND   MATERIAL  TEAR-OUT AT OUTBD FACE OF FRONT SPAR AT RIB18-REINFORCEMENT REPAIR  "MAJOR REPAIR"
